# SDR IXXA2022090305

- Difficulty date: July 22, 2022
- Submitted: September 3, 2022
- Operation: Air carrier
- Aircraft: N227AZ
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 102,541 hours, 17,322 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 141T630177
- Part serial: 000575
- Condition: Cracked
- Location: Zone 800
- Part time: 102,541 hours, 17,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEC ACCESS DOOR FWD EDGE IS DAMAGED IN 3 AREAS 49-012 REF VT-SAA NR B000056
